# SDR SWAA2023012372250

- Difficulty date: November 16, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INTERIOR HANDLE MECHANISM CONTROL CAM HAS EXCESSIVE PLAY.<[01] REMOVED THE L2 DOOR HANDLE MECHANISM CAM PLATE FOR ACCESS AND INSPECTION REF B737 CMM 52-41-05;[02] VERIFIED AND INSPECTED STEP #1.;[03] REMOVED AND REPLACED ADJUSTMENT WASHER AS PER REF 737 CMM 52-41-04;[04] INSTALLED NEW CAM PLATE ASSY AS PER REF CMM 54-41-04 TORQUE WRENCH USED B/C 162016 DUE DATE: 06-AGU-23 NO PLAY NOTED.;[05] VERIFIED STEPS 3 AND 4
